I've been getting stabbing pains, mainly in the feet but sometimes in the thigh, just like an electric shock. I never know when to expect it. This, along with the aching muscles in left arm and right thigh. I have been doing some walking and a lot of swimming recently. Not yet on medication, diagnosed February.
Could this be something to do with Parkinsons and how should I deal with it. Grateful for any info, thanks.
Sounds like referred nerve pain to me , caused by the pressure by the poor gait of Parkinson's . That is whether when sitting or walking .
The leaning to one side . That's only my opinion though . .
My husband very first symptom although we didn't realise at the time was a very pain shoulder which gradually dropped to one side .
i have to disagree johnnie! in my experience these are part of pd and only dealt with by medication.
what i mean is i suspect that the electric shocks are actually in the brain not the leg.
I bow down Turnip . I am not the one with Parkinson's but my husband is . The reason I thought this
is because my husband was having really severe pain under his heel when he first woke in the morning . Once I massaged and stretch his foot it would ease so I put it down to having a sort wolf cramp . He isn't very comfortable at night in his hospital bed . But once I raised the knee part and it helped him relax more he hasn't had that particular problem .
Do you think it could a sort of electric shock . Whenever he stands or tries to walk he has a sharp pain in both knees . He has already had a kneecap replacement and an arthroscopy ion the one knee and they have told him he has arthritis in the both knees . He is still getting the same pain . He doesn't get it all at any other time . Which we are both grateful for .
i think there are genuine pains like your husband's caused by stifness etc and pseudo-pains that don't have any mechanical element but only exist in the nervous system. the pseudo-pains tend to be 'electrical shocks' not associated with movement and often happen at rest eg in bed.